# SDR ASAA0380642

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 591955507
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT OUTBOARD FLAP HINGE FITTING AT OUTBOARD ACTUATOR POINT BEARING HOUSING IS CORRODED ON INNER SURFACE.  REBORED FITTING AND INSTALLED OVERSIZED BUSHING PER OHM 27-50-5.  (M)
